How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Nurse Annie Your Own Question
Nurse Annie
Nurse Annie, Nurse (RN)
Category: Health
Satisfied Customers: 6471
Experience:  PHD RN 40+ years in nursing all depts & units 20+ years as a midwife, certified lactation consultant
Type Your Health Question Here...
Nurse Annie is online now
A new question is answered every 9 seconds

im 27 i have four kids and i always been geting the depo ...

Resolved Question:

im 27 i have four kids and i always been geting the depo after my fourth child i got back on the depo and i stayed on it less then a year i stop geting the depo becasuse i gained to much weight over 300 pounds my period came on may june and july and i think it came on august. and i havnt seen it sense it never did this before what could be. i ask the nurse who beening giving me the shot and she my weight.what do you think
Submitted: 8 years ago.
Category: Health
Expert:  Nurse Annie replied 8 years ago.

After the last shot, it takes between six and eight months for cycles to become regulated again. If it's been longer than 8 months, then you need to see your doctor for an evaluation. A hormone imbalance could be the case, or the weight gain. Your doctor would check your levels via blood test to see where they are at, and if an imbalance is occurring may give you hormones to correct it.
Nurse Annie and other Health Specialists are ready to help you

Related Health Questions